remeron

Discussion in 'Fibromyalgia Main Forum' started by oceans, Jan 7, 2003.

  1. oceans

    oceans New Member

    the last medication i was prescribed by my doctor was, Remeron.

    last night i took my first pill, and had a horrible night.
    i had several nightmares, i was soaked with sweat (i know, nice imagery, hey?) and i woke up feeling like i had been hit by a truck. i'm still feeling half-asleep and very sore.

    anyone else taking remeron, and is this a common prescription for fibromyalgia?

    thanks,
    kate.
  2. Eilie

    Eilie New Member

    I don't know whether it's a common Rx for Fibro but it is supposed to be good to help sleep. I was put on it a few years ago and it was just awful. Not only did I feel drugged all day long; it also caused hallucinations -- not the med for me.

    But, as always, it works well for some. Like most of us, I'm extremely sensitive to meds. It's a matter of trial and error and that is royal pain when all we want is a few answers about what really works!

    Eilie
  3. Shazzy

    Shazzy New Member

    Hi Kate,

    Just to let you know i am on it, have been for about 8 weeks now. I have been on several differant anti-deppressants and they all seem to be pretty much the same to me, never do any more than help me sleep. Well, at least thats what it feels like. I gave up on them ever making me better, after all those who have just have depression seem to recover using them, unlike us with ME. But we all live in hope that maybe just this time it is the answer.

    I wish you luck,

    Shazzy
  4. Sweetmia

    Sweetmia New Member

    I too had great difficulty with a high dose of Remeron.
    I take 1/4 of tablet (30 mgs) at night and I sleep great.
    I have tried many other meds during the day--Welbutrin--had horrible headaches and fatigue; Effexor--not sure it helped or hindered. I do take Provigil for daytime sleepiness and have great response to it. As always, it depends on the person as to their individual reponse to meds. But before you give up on Remeron, try 7.5 mgs at night and see if it helps.
  5. PEACH

    PEACH New Member

    DEAR OCEAN: I HAVE BEEN ON REMERON NOW FOR SEVERAL MONTH BUT I AM NOW WEANING MYSLEF OFF OF IT. THE NIGHT SWEATS WERE GETTING UNBEARABLE AND ALSO DIDN'T THINK THEY WERE DOING ANYTHING FOR THE DEPRESSION. I HAVE BEEN HAVING A TERRIBLE TIME TOO WITH NAUSEA AND NOT SURE IF IT IS FROM THE REMERON OR THE DURAGISIC PAIN PATCH I AM WEARING. I FOUND THAT IN THE BEGINNING IT HELPED ME SLEEP AND I DIDN'T HAVE TROUBLE WITH DREAMS AS I DON'T THINK I DO THAT ANYMORE IF I DO I CAN'T REMEMBER THEM. I TOLD MY DOCTOR THAT I THINK I AM MORE SAD ABOUT HOW THIS ILLNESS HAS CHANGED MY LIFE AND THAT THE ONLY TIME I REALLY HAVE TROUBLE WITH THE DEPRESSION IS AROUND THE TIME OF MY CYCLE AND WHEN I AM SUFFERING A FLARE. I HAVE NOW BEEN GOING OFF THIS MED FOR SERVEAL WEEKS AND CN'T WAIT TILL I AM OFF OF IT THIS WAY I WILL KNOW WHICH MED IS GIVING ME THE MOST DIFFICLTY.
    HOPE THIS HELPED YOU OUT SOME.
    SINCERELY PEACH